# SDR DXTA2014062505807

- Difficulty date: June 24, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 8,993 hours, 7,082 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE LT BRAKE IS VERY SENSITIVE & GRABBING.  IT WAS OBSERVED DURING LANDING ROLLOUT & TAXI IN.  BLED LT BRAKE SYSTEM, SERVICED BRAKE RESERVOIR. OPS AND LEAK CHECKED GOOD IAW 32-42-00.
